advertisement
Question
Posted by: Angy | 2011/02/14

Chest pains

Hi Doc

I''m 20 and have been taking triphasil for about 4 years. Trying to get off the triphasil but I''m having some weird chest pains, this happened previously ( about a year and half ago) when I was off the pill for two months, though it was a lot more severe back then, and stopped when i started taking them again.
It feels like there is pressure being put on my chest or just the feeling of fullness/tightness, when I inhale it feels like my lungs are lazy. Also have sharp shooting pains up to my shoulder blade and shoulder, only on the right side. While standing it''s barely noticeable, but lying down or bending down makes it a lot worse.

What''s the connection here? Is this a common side effect from going off the pill? I went to the doctor previously, she ran a few tests including taking x-rays and an ECG and couldn''t find anything. Any suggestions or advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Angy
It is unlikely that going off Triphasil will give you chest pain, as it contains female hormones, and as soon as you stop it, your own ovaries will start replacing the hormones of the contraceptive pill. I would however suggest that you maybe get a sonar of the liver, as Triphasil can cause liver problems or even cysts in the liver which may cause irritation of the diaphragm with pain to the shoulder and tightness of the chest.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cYBERDOC | 2011/02/14

Hallo Angy
It is unlikely that going off Triphasil will give you chest pain, as it contains female hormones, and as soon as you stop it, your own ovaries will start replacing the hormones of the contraceptive pill. I would however suggest that you maybe get a sonar of the liver, as Triphasil can cause liver problems or even cysts in the liver which may cause irritation of the diaphragm with pain to the shoulder and tightness of the chest.
Dr Bets

Reply to cYBERDOC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement